Alert archive / Arizona / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 51, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 11, 2021, 5:30 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2021, 5:30 PM MST (00:30 UTC)
- Expired
- Aug 11, 2021, 6:15 PM MST
- In force
- 45 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 82 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 6:14 PM MST | TSTM WND GST 61 | 4 Ne Gila Bend, AZ | MESONET STATION MAGL 3.8 NE GILA BEND (AZ ALERT). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 0.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1157 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1687 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
642
WUUS55 KPSR 120030
SVRPSR
AZC013-021-120115-
/O.NEW.KPSR.SV.W.0051.210812T0030Z-210812T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
530 PM MST Wed Aug 11 2021
The National Weather Service in Phoenix has issued a
* Severe Thunderstorm Warning for...
Maricopa County in south central Arizona...
Pinal County in southeastern Arizona...
* Until 615 PM MST.
* At 529 PM MST, a severe thunderstorm was located near Estrella, or
19 miles northeast of Gila Bend, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Avondale, Goodyear, Gila Bend, Maricopa, Estrella, Rainbow Valley
and Mobile.
This includes the following highways...
AZ Interstate 8 between mile markers 116 and 133.
AZ Route 238 between mile markers 1 and 42.
AZ Route 85 between mile markers 2 and 5, and between mile markers
119 and 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3288 11276 3321 11258 3331 11230 3299 11199
3285 11254
TIME...MOT...LOC 0029Z 238DEG 15KT 3309 11239
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AJ2 follow-up statements
580
WWUS55 KPSR 120056
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
556 PM MST Wed Aug 11 2021
AZC013-021-120115-
/O.CON.KPSR.SV.W.0051.000000T0000Z-210812T0115Z/
Maricopa AZ-Pinal AZ-
556 PM MST Wed Aug 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MST
FOR MARICOPA AND PINAL COUNTIES...
At 555 PM MST, a severe thunderstorm was located 8 miles northwest of
Estrella Sailport, or 19 miles south of Avondale, moving northeast at
15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
South Avondale, South Goodyear, Gila Bend, City of Maricopa,
Rainbow Valley, Ak-Chin Village and Mobile.
This includes the following highways...
AZ Interstate 8 between mile markers 116 and 133.
AZ Route 238 between mile markers 1 and 42.
AZ Route 85 between mile markers 2 and 5, and between mile markers
119 and 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3288 11276 3321 11258 3331 11230 3299 11199
3285 11254
TIME...MOT...LOC 0055Z 238DEG 15KT 3315 11228
HAIL...0.88IN
WIND...60MPH
$$
AJ313
WWUS55 KPSR 120109
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
609 PM MST Wed Aug 11 2021
AZC013-021-120115-
/O.CON.KPSR.SV.W.0051.000000T0000Z-210812T0115Z/
Maricopa AZ-Pinal AZ-
609 PM MST Wed Aug 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MST
FOR MARICOPA AND PINAL COUNTIES...
At 609 PM MST, a severe thunderstorm was located 7 miles northwest of
Estrella Sailport, or 17 miles south of Laveen, moving northeast at
15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Maricopa, Estrella, Estrella Sailport, Sonoran National Monument,
Rainbow Valley, Ak-Chin Village and Mobile.
This includes the following highways...
AZ Route 238 between mile markers 9 and 42.
AZ Route 347 between mile markers 168 and 172.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3302 11261 3320 11255 3327 11227 3299 11199
3289 11239
TIME...MOT...LOC 0109Z 238DEG 15KT 3318 11222
HAIL...<.75IN
WIND...60MPH
$$
AJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:23 PM MST, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 11, 3:23 PM MST, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 323 PM MST Wed Aug 11 2021 .SYNOPSIS... Upper level disturbances will produce favorable conditions for showers and isolated thunderstorms across the region most days. Thunderstorms are favored to move through areas west of Phoenix later today. Primary threats with any storms remains strong winds blowing dust, and flash flooding the primary threats. Rain chances decrease towards the end of the workweek, although do not completely diminish, and then increase again for this weekend. Persistent humid conditions and periods of cloudy skies will help keep afternoon temperatures near or slightly below normal most days. && .DISCUSSION... A weak upper low continues to meander around central AZ and helped drive another round of morning convection in the Phoenix area. The circulation has since lifted just northeast of the CWA this afternoon, but there are lingering impacts from the rain that fell. Particularly, significant runoff has collected into streams like Sycamore creek, with flow into the Verde river, and Tonto creek. A Flood Warning is in effect for these areas for the next few hours. Scattered convection has flared up in a few areas this afternoon, including southeast AZ, the high terrain north of Phoenix, and a cluster of storms in southern Yuma county. There is also isolated convection in western Maricopa county. The strongest storms have been in southern Yuma county where where MLCAPE is analyzed around 2000-2500 J/kg and PWATs are around 2 inches. Shear is pretty much non-existent in the this area and across much of the region, resulting in slow-moving ordinary pulse storms. Storms in Yuma county have been aided by colliding outflows. Strong winds, blowing dust, and torrential rain have been observed and will remain the primary concern through the rest of the afternoon. The central and west Valley as well as portions of western Maricopa have missed out on storm activity the past few days and it is no surprise that's is where some of the isolated convection has been flaring up. It is evident in the CU field that these areas are less stable than area that saw the rain this morning. The environment still seems conditional, but a strong enough outflow, outflow collisions, and/or cell mergers may be sufficient to fully realize the available CAPE and moisture in these areas. With the high moisture content, any storm will be capable of 1-2"/hr rain rates, and locally higher for brief periods, which could lead to localized flash flooding. Strong gusty winds may also generate blowing dust, in addition to lightning. The overall severe threat is fairly low, but with a cell merger or outflow collision, it cannot be completely ruled out. CAMs are indecisive on whether additional convection will be possible overnight and/or Thursday morning, but with the upper low still in close proximity and moisture levels still elevated, it cannot be ruled out, especially in areas that miss out on convection this afternoon/evening. .PREVIOUS DISCUSSION... As the influence of the aforementioned low wanes Thursday, afternoon storms are favored to develop over the more traditional areas, such as the Mogollon Rim, with the possibility for activity to move off the higher terrain. Confidence for a completely dry day or two in the CWA is low, but Friday seems poised to be the quietest period of the forecast, as a H5 ridge strengthens over the Southwest late this week. A moist atmosphere and embedded upper level waves and disturbances within the synoptic circulation will keep storm chances in the forecast with PoPs somewhere in the 15-50% most days through at least Tuesday. Temperatures are forecast to remain 2-5 degrees below seasonal normal across south- central AZ while warming a bit more into the 105-110 degree range along the Colorado River and southeastern California. && .AVIATION...Updated at 1831Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: The showers/TS that impacted the PHX area have now weakened/moved off well to the NE, with just some SCT mid-level cloud decks now affecting the terminals. Another round of showers and storms are expected across the high terrain this afternoon and evening, but at this time are not expected to impact the Phoenix terminals. Winds should also turn mostly out of the west southwest this afternoon, lasting into the evening hours, with a rather typical switch to easterly late this evening/overnight (with extended periods of light/variable winds possible). An earlier-than-usual switch to westerly winds can be expected on Thursday with convective activity likely to hold off until at least early evening. Southeast California/Southwest Arizona including KIPL and KBLH: CIGS to to mainly limited to FEW-SCT mid/high-level decks through the TAF period. South to southeasterly will be the favored wind direction through the TAF period. There will be a slight chance of another round of showers and storms approaching KBLH from the northeast later today, but confidence is too low to include mention in TAF. && .FIRE WEATHER... Friday through Tuesday: Shower and storm activity may be a little more quiet on Friday but conditions will remain favorable for activity most days. Any storms or showers that develop will likely produce heavy rain that could lead to flash flooding. RH values also remain elevated with periodic influxes of moisture and below normal temperatures in most places. Min RH will fall into the 25-35% range most days while overnight recoveries 50+ percent for most areas. Winds will favor typical diurnal/terrain influences most days. && .SPOTTER INFORMATION STATEMENT... Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Benedict PREVIOUS DISCUSSION...12 AVIATION...Percha/Kuhlman FIRE WEATHER...12
In the hours before
Special weather statement, Aug 11, 1:01 PM MST, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
101 PM MST Wed Aug 11 2021
AZZ532-535-536-112100-
Gila River Valley AZ-Southeast Yuma County AZ-Yuma AZ-
101 PM MST Wed Aug 11 2021
...Strong thunderstorms will impact portions of southern Yuma County
through 200 PM MST...
At 1257 PM MST, Doppler radar was tracking several strong
thunderstorms over far southern Yuma County with very slow movement.
HAZARD...Winds to 40 mph. Locally heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. The heavy rain could cause flooding of
local streets and low lying areas. Motorists on Interstate
8 could experience sudden strong wind gusts and reduced
visibility.
Locations impacted include...
Yuma, Somerton, Gadsden, Fortuna Foothills, San Luis, Wellton,
Tacna, and Mohawk.
This includes the following highways...
AZ Interstate 8 between mile markers 1 and 56.
AZ Route 95 between mile markers 29 and 36.
AZ Route 195 between mile markers 5 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3248 11477 3249 11480 3260 11477 3272 11461
3276 11371 3230 11360
TIME...MOT...LOC 1957Z 233DEG 4KT 3261 11450
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AJSpecial weather statement, Aug 11, 3:11 PM MST, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
311 PM MST Wed Aug 11 2021
AZZ532-536-CAZ565-569-112315-
Gila River Valley AZ-Yuma AZ-Imperial County Southeast CA-
Palo Verde Valley CA-
311 PM MST Wed Aug 11 2021
...Strong thunderstorms will impact portions of
southwest Yuma and far southeastern Imperial Counties through 415 PM
MST/415 PM PDT...
At 308 PM MST/308 PM PDT/, Doppler radar was tracking multiple
storms over southwest Yuma County that were nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph. Dense blowing dust and sand.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Dangerous driving conditions.
Locations impacted include...
Yuma, Somerton, Martinez Lake, Fortuna Foothills, San Luis,
Andrade, Winterhaven and Araby.
This includes the following highways...
AZ Interstate 8 between mile markers 1 and 15.
CA Interstate 8 between mile markers 87 and 96.
AZ Route 95 between mile markers 29 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3249 11479 3251 11482 3255 11479 3256 11481
3262 11481 3266 11475 3272 11472 3272 11480
3299 11468 3298 11432 3265 11439 3242 11458
TIME...MOT...LOC 2208Z 227DEG 2KT 3265 11465
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
AJSpecial weather statement, Aug 11, 3:29 PM MST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Phoenix AZ
329 PM MST Wed Aug 11 2021
AZZ540-553-559-112315-
Sonoran Desert Natl Monument AZ-Buckeye/Avondale AZ-
Northwest Pinal County AZ-
329 PM MST Wed Aug 11 2021
...A strong thunderstorm will impact portions of Maricopa and Pinal
Counties through 415 PM MST...
At 328 PM MST, Doppler radar was tracking a strong thunderstorm over
Estrella Mountain Park, or near Avondale. This storm was nearly
stationary.
HAZARD...Wind gusts up to 50 mph. Localized heavy rain and blowing
dust.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hazardous driving conditions.
Locations impacted include...
Avondale, Goodyear, Tolleson, Phoenix International Raceway, Estrella
Mountain Park and Komatke.
This includes AZ Interstate 10 near mile marker 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3321 11214 3322 11237 3339 11242 3347 11221
3346 11220
TIME...MOT...LOC 2228Z 258DEG 2KT 3332 11231
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AJSpecial weather statement, Aug 11, 3:34 PM MST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
334 PM MST Wed Aug 11 2021
AZZ541-542-545-112330-
New River Mesa AZ-Cave Creek/New River AZ-Deer Valley AZ-
334 PM MST Wed Aug 11 2021
...A strong thunderstorm will impact portions of Maricopa County
through 430 PM MST...
At 334 PM MST, Doppler radar was tracking a strong thunderstorm near
Cave Creek, or 8 miles southeast of New River, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Scottsdale, New River, Cave Creek, Carefree, Desert Mountain and
Anthem.
This includes the following highways...
AZ Interstate 17 between mile markers 217 and 233.
AZ Route 74 near mile marker 30.
AZ Route 303 near mile marker 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3369 11213 3393 11218 3400 11191 3372 11178
TIME...MOT...LOC 2234Z 262DEG 8KT 3382 11204
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AJLocal storm report, Aug 11, 3:43 PM MST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
343 PM MST WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM FLASH FLOOD 2 WSW MIAMI 33.38N 110.91W
08/11/2021 GILA AZ DEPT OF HIGHWAYS
***DELAYED REPORT*** U.S. HIGHWAY 60 CLOSED
FROM STATE ROUTE 177 (MILEPOST 226) TO SOUTH
ROBERDS DRIVE (MILEPOST 243) DUE TO WATER
OVER ROADWAY AND EROSION CAUSING DAMAGE TO
GUARDRAIL AND RIGHT LANE OF THE HIGHWAY
ALONG BLOODY TANKS WASH (NEAR MILEPOST 242).
&&
LJHSpecial weather statement, Aug 11, 5:14 PM MST, 16 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
514 PM MST Wed Aug 11 2021
AZZ538>540-554-559-120100-
Sonoran Desert Natl Monument AZ-Buckeye/Avondale AZ-
Tonopah Desert AZ-Gila Bend AZ-West Pinal County AZ-
514 PM MST Wed Aug 11 2021
...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 600 PM MST...
At 512 PM MST, Doppler radar was tracking multiple strong
thunderstorms over southwest Maricopa County.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail. Areas of
blowing dust.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Dangerous driving conditions.
Locations impacted include...
South Goodyear, Buckeye, Gila Bend, Mobile and Rainbow Valley.
This includes the following highways...
AZ Interstate 8 between mile markers 112 and 150.
AZ Route 238 between mile markers 1 and 34.
AZ Route 85 between mile markers 1 and 3, and between mile markers
119 and 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3301 11291 3336 11302 3326 11224 3283 11216
3278 11257
TIME...MOT...LOC 0012Z 255DEG 12KT 3303 11250
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
AJThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 5:03 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 42 min |
| Aug 11, 5:14 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 11, 5:14 PM MST | Special Weather Statement | PSR | Maricopa | 46 min |
| Aug 11, 5:30 PM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Aug 11, 5:39 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 11, 5:49 PM MST | Special Weather Statement | PSR | 41 min | |
| Aug 11, 5:57 PM MST | Flash Flood Warning | PSR | Maricopa | 6 hr |
| Aug 11, 6:07 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 53 min |
| Aug 11, 6:12 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 48 min |
| Aug 11, 6:19 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 41 min |
| Aug 11, 6:20 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 11, 6:40 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 11, 7:02 PM MST | Special Weather Statement | PSR | 58 min | |
| Aug 11, 7:11 PM MST | Special Weather Statement | PSR | 64 min | |
| Aug 11, 7:26 PM MST | Flash Flood Warning | PSR | La Paz | 3 hr |
| Aug 11, 7:53 PM MST | Special Weather Statement | PSR | La Paz | 37 min |
| Aug 12, 2:00 AM MST | Special Weather Statement | PSR | 45 min | |
| Aug 12, 2:42 AM MST | Flash Flood Warning | PSR | Gila, Maricopa | 4 hr |
| Aug 12, 2:45 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 12, 3:34 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 12, 4:16 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 12, 4:33 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 12, 5:17 AM MST | Flash Flood Warning | PSR | Maricopa | 6 hr |
| Aug 12, 6:04 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 12, 6:21 AM MST | Areal Flood Advisory | PSR | Maricopa | 46 min |
| Aug 12, 7:00 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 12, 10:09 AM MST | Areal Flood Warning | PSR | Gila | 8 hr |
| Aug 12, 10:46 AM MST | Areal Flood Warning | PSR | Maricopa | 15 hr |
| Aug 12, 1:30 PM MST | Flash Flood Watch | PSR | Gila, Maricopa, Pinal | 5 days |
| Aug 12, 2:11 PM MST | Special Weather Statement | PSR | La Paz | 34 min |
| Aug 12, 2:30 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 12, 2:45 PM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Aug 12, 2:54 PM MST | Flash Flood Warning | PSR | La Paz, Maricopa | 4 hr |
| Aug 12, 3:11 PM MST | Flash Flood Warning | PSR | Maricopa | 5 hr |
| Aug 12, 3:34 PM MST | Special Weather Statement | PSR | 41 min | |
| Aug 12, 4:14 PM MST | Areal Flood Advisory | PSR | Maricopa, Yuma | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.